# SDR DALA1115870657

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 68,465 hours, 32,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHT AT SEAT 23D INOPERATIVE.  MAINTENANCE REPAIRED THE     CONNECTION.  OPERATIONAL CHECK WAS GOOD. (2011-D0290)
